# SDR USAABB02178

- Difficulty date: October 21, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND THE EMERGENCY LIGHT AT ROW 14 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AT ROW 14.  OPERATIONAL CHECK GOOD.  (M)
